# SDR SWAA2022021715725

- Difficulty date: June 8, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR BEAM AT STA. 986 RBL 44 HAS EXFOLIATED INNER GRANULAR CORROSION AT FASTENER HOLE.((MARKED) / REPAIRED FLOOR BEAM UPPER CHORD AT STA 986.5 PER EA 1-753-32834 SEE EA FOR INDIVIDUAL WORK. C/W EA 1-753-32834
